# SDR YENA200416

- Difficulty date: March 11, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 15,695 hours, 6,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2641
- Condition: Unserviceable
- Location: Emergency Light
- Part time: 15,695 hours, 6,867 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FAULT INDICATION OF LEFT EPSU UNIT.  FOUND WIRE HARNESS D9299200900200 AT SEAT 3C CHAFED CAUSING FAULT DURING TEST OF THE EMERGENCY LIGHTING SYSTEM IAW 33-51-00-710-001.  ITEM PLACED ON MEL UNTIL PART CAN BE REPLACED.  REMOVED AND REPLACED HARNESS & LT EPSU OVERWING EXIT.
